MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SIGMA STAB GVF INS 3 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDIC INC, 1818910 SIGMA STAB GVF INS 3 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158123008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states implant broke at the locking interface during impaction into the tibia tray.No surgical delay.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 3 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7359216
Report Number1818910-2018-55792
Device Sequence Number2312361
Product Code JWH
UDI-Device Identifier10603295064244
UDI-Public10603295064244
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158123008
Device Lot NumberD17060410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer04/30/2018
06/05/2018
06/25/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date05/16/2018
06/18/2018
07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR